Thread: New Member In Need Of Help
06-04-2005, 07:46 PM #1New Member
- Join Date
- Jun 2005
- plymouth u.k
New Member In Need Of Help
Hi Just Started Some New Multishots Of A Supposed Reliable Gym Owner Bought 2 X 10ml Multishot Bottles 1 Of Sustanon In 1 Ofnandralone Decanoateas It Is Splet On Bottles Sorry No Picsboth Com From Changchun Generics,china Both Bottles R Clear Glass Containing Clear Liquid With Grey Rubber In Top Metal Covered Tops But No Plastic Caps,label Is 1qtr White Vertically Dwn Bottle Rest Is Light Green ,problem Arose This Is Where Things Go Bit Mad!!! Drew Up 1ml Of Each In Same Syringe Is That Bad Idea? Injected Into Left Bicep Felt Fine Goin In Slow 5 Days Afta Started Feelin Hot Cold Sweats 2 Days In Bed Later Sweatin Like Crazee Lower Back Killing Feeling Week All Overstarted Feelin Better 2 Day Sweetin Like Craze Changed Beddin 2 Days Solid Fellin Better Now ,didnt No If It Takes 5 2 6 Days If Its Bad Gear 2 Do This Or...is It Som Strange Coinsidenceand Nothin 2 Do With Gear Or Is Gear Even Legit No 1 Thing 4 Sure Aint Touchin It Til I Hear From U Guys!!! T Care Hope 2 Speek Soo Cheers Spence
06-04-2005, 07:51 PM #2
wow, thats kinda hard to read.
06-04-2005, 08:00 PM #3
Slow down. Separate your sentences with periods. You will get better responses.
Originally Posted by freddienorton
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)